# SDR 05FDEA04153

- Difficulty date: December 6, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Hinge Fitting
- Part number: 65174282
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER IB NR1 ELEVATOR HINGE FITTING ON HORIZONTAL STABILIZER HAS IB FACE OF FITTING WORN.  REMOVED BUSHING, SPOTTED FACE, HFEC INSPECTED LUG BORE FABRICATED AND INSTALLED REPAIR WASHER AND NEW BUSHING ALL IAW EA NR 7-5510-91317.          THIS IS A MINOR REPAIR SIGNED BY MECH NR 4290 AND QC298  REF N01126.
